# SDR HNAA0800280

- Difficulty date: September 7, 2008
- Submitted: September 17, 2008
- Operation: Air carrier
- Aircraft: N815EX
- Make and model: Dhav DHC8102
- Aircraft serial: 321
- Propeller: Hamstd 14SF7
- System (JASC): 6140 · Propeller Indication System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF ROLL THE NR 1 ENGINE MANUAL LIGHT ILLUMINATED.  ACFT WAS RETURNED TO THE FIELD.  MX CYCLED THE BETA LOGIC CIRCUIT BREAKER AND GROUND RAN THE ACFT.  NO DEFECTS WERE NOTED AT THAT TIME.  THE ENGINE CONDITION PANEL WAS ALSO CHECKED AND NO FLAGS WERE NOTED AT THAT TIME.  ACFT THEN CONTINUED IN SERVICE.
